# SDR QXEA200600732

- Difficulty date: March 14, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND AILERON INPUT ROD AFT ATTACHMENT POINT TO AILERON IS WORN.  REPAIRED IAW RD 8-57-087, ISSUE 2, DHC-8-200 SRM 57-60-71, DHC-8-200 AMM 27-12-00-330-801, PARAGRAPH 3.
